Strong right fractional calculus for Banach space valued functions

  • George A. Anastassiou University of Memphis.
Palabras clave: Right Fractional derivative, Right Fractional Taylor’s formula, Banach space valued functions, integral inequalities, Hausdorff measure, Bochner integral

Resumen

We present here a strong right fractional calculus theory for Banach space valued functions of Caputo type. Then we establish many right fractional Bochner integral inequalities of various types.

Biografía del autor/a

George A. Anastassiou, University of Memphis.
Department of Mathematical Sciences.

Citas

[1] R.P. Agarwal, V. Lupulescu, D. O’Regan, G. Rahman, Multi-term fractional differential equations in a nonreflexive Banach space, Advances in Difference Equation, (2013), 2013:302.

[2] C.D. Aliprantis and K.C. Border, Infinite Dimensional Analysis, Springer, New York, (2006).

[3] G. Anastassiou, Fractional Differentiation Inequalities, Springer, New York, (2009).

[4] G. Anastassiou, Advances on fractional inequalities, Springer, New York, (2011).

[5] Appendix F, The Bochner integral and vector-valued Lp-spaces, https://isem.math.kit.edu/images/f/f7/AppendixF.pdf.

[6] Bochner integral. Encyclopedia of Mathematics. URL: http://www.encyclopediaofmath.org/index.php?title=Bochner integral&oldid=38659.

[7] R.F. Curtain and A.J. Pritchard, Functional Analysis in Modern Applied Mathematics, Academic Press, London, New York, (1977).

[8] M. Kreuter, Sobolev Spaces of Vector-valued functions, Ulm Univ., Master Thesis in Math., Ulm, Germany, (2015).

[9] E. Landau, Einige Ungleichungen f¨ ur zweimal differentzierban funktionen, Proc. London Math. Soc. 13, pp. 43-49, (1913).

[10] J. Mikusinski, The Bochner integral, Academic Press, New York, (1978).

[11] G.E. Shilov, Elementary Functional Analysis, Dover Publications, Inc., New York, (1996).

[12] C. Volintiru, A proof of the fundamental theorem of Calculus using Hausdorff measures, Real Analysis Exchange, 26 (1), 2000/2001, pp. 381-390.
Publicado
2017-04-06
Cómo citar
Anastassiou, G. (2017). Strong right fractional calculus for Banach space valued functions. Proyecciones. Journal of Mathematics, 36(1), 149-186. https://doi.org/10.4067/S0716-09172017000100009
Sección
Artículos